# SDR DALA2021030801307

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 89,573 hours, 41,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 LI DOOR REPORTED BY CREW TO BE HARD TO OPEN. CORRECTIVE ACTION: ADJUSTED FWD LOWER FITTING ON L1 DOOR FRAME PER A320 AMM 52-11. DOOR NOW EASY TO OPEN. OK FOR SERVICE. (7686654)
